# SDR DALA14026136904

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 89,036 hours, 37,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1585
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN AT BS 1585, THREE INCHES DOWN FROM STRINGER 7L HAS A LIGHTENING STRIKE.  DRILLED OUT DAMAGE AREA .159 IAW SRM 53-00-01, FIG 201, SECTION I, PERFORMED BHEC IAW NDT 51-00-16.  NO DEFECTS FOUND.   TREATED, PAINTED AND INSTALLED BLIND RIVET IAW SRM 53-00-01, FIG 201.
